# SDR DALA2014070503971

- Difficulty date: July 4, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON PREVIOUS REPAIR OF AFT CARGO DOOR BARRIER SUPPORT.   PREVIOUS REPAIR REMOVED IAW SRM 51-30-2.  DAMAGE REMOVED IAW SRM 53-01 FIG.4,  NEW DOUBLER FABRICATED IAW SRM 53-01 FIG. 4.  NEW DOUBLER AND AREA WERE TREATED AND PAINTED IAW SRM 51-10-3 FIG.14 AND 21 INSTALLED IAW SRM 51-3-2.
